# SDR QXEA2018111300417

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 17,771 hours, 18,924 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0083
- Condition: Inoperative
- Location: Nr 1 Propeller
- Part time: 38,452 hours, 118,560 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON START UP #1 ENG TOOK APPROX 1 MIN TO COME OUT OF FEATHER.  ++REMOVED FROM SERVICE. REPLACED #1 ENGINE PCU. PROPELLER FEATHERS AND UN FEATHERS WITHIN TIME LIMITS. OPS CKS GOOD. AIRCRAFT RETURNED TO SERVICE.
